# SDR UIEA2018090501893

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,696 hours, 18,420 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

RT ENGINE SPAR VALVE CHECK FAILED. CK VALVE OPS NORMAL, ONCE EACH DAY. RESECURED SPAR VALVE LIGHT IAW AMM 33-13-00. OPS CHECKED SPARE VALVE IAW AMM 28-22-865-064. OPS CHECKD GOOD.
